# SDR EIAA990138

- Difficulty date: May 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47408
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 579
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - DURING C-CHECK, A CRACK WAS FOUND IN THE WINDOW RING PAN, LOWER FORWARD CORNER, AT STA 579-L14R.  FABRICATED REPAIR ANGLE AND INSTALLED PER ECRA 942-53-026-2.  (X)
